# SDR ABXA20151001170

- Difficulty date: October 1, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T882020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SIDE OF OVERWING LONGERON IN UPPER FWD OTBD CORNER OF RT WW, AROUND FASTENERS & ON FASTENER HEADS FROM FS 975 - 985.  REMOVED CORROSION ORIGINAL .080, REMOVED .012, REMAINING .068 IAW REA B653-61757-MR RFTS E-46344 REV IR DATE 9 23 15.  SDR INFO CORROSION LEVEL 2, PN 145T8820-20, PART NAME WEB, FS & BS LOCATION FS 975 TO 985, STRINGER & WS LOCATION WW LONGERON WEB.  ACFT WAS GNDED.
